Is there a relation between feet fungus and HIV/AIDS?
I've been reading in a couple of places that there is a relation between feet fungus ( athelet's foot? ) and HIV/AIDS.
Can anyone explain me how is this? Does it have to be chronic if its caused by HIV/AIDS?
Back when I took my 8.5 test I was ABSOLUTELY sure I was infected because I noticed some red spots in my feet I had NEVER, ever seen before. I was devastated, had a terrible weekend at the time, but was somehow relieved that the time to face my destiny had come at last. Test came back negative and I was like " what the hell??? "
I am 100% sure I read feet fungus and spots are due to altered immunologic system and that there is relation between this and HIV/AIDS and I still I test negative not on the 3rd or 4th but the 8+ week? when Dr. E says 98% is on the clear is on the clear?? What is this?
Everything points out to "something" causing my immunologic system to get altered and produce red spots yet the HIV virus refuses to appear. can it be other STD?
I went to the doctor to see what it could be, he said it's common feet fungus, prescribed a cream that I've been using ever since but me feet refuse to get rid 100% of the spots and I am scared to death.
Fungal infections on the feet or elsewhere on the body are caused by ... you guessed it ...fungus!
Fungal infections can be triggered by stress, contact with allergens, nylon socks, wool socks, thicker socks (worn in the winter for cold) excessive sweating (often a result of stress and anxiety), dry skin (common in winter) and many other reasons absolutely nothing to do with HIV.
Use the Ketoconazole, Betnovate Dertmovate or whatever the Doctor prescribed.
how is there a relation between stress and feet fungus?? I would understand having headaches or stomach problems from anxiety and stress but feet fungus???
it all seems like a bad joke. I really can't believe the timing of the infection or fungus or whatever it is. Exactly at the middle point of my window period. yet another cruel joke from life if it isn't HIV.
feet fungus isnothing more than that, half the people in the united states most likely has it at one given time or another, the reason why stress will bring it out is that stress lowers the body's resistance, so when you are stress you get colds more often too.its not hiv related
(on stress disorders link, read the list of physical syptoms)
I've had fungal infections on my hands and feet. I know for a fact they were caused by stress and not HIV as:
The time I had them in 1997 I was under stress having moved back home and Doctor diagnosed it was probably from stress I had an HIV test round about that time as I came out of a relationship (and ten years after that still have a negative HIV tests). I test for all STIs when with a new partner if we decide we want to go without condoms. Of course I self DXed from books on HIV/AIDS in the medical library. The anti-fungal/steroidal topical medications cleared up the rash.
I had than various times between 1997 and 20006 due to contact dermatitis. The oils being stripped from my skin due to diesel oil and other petroleum irritants left my skin open to beacterial and fungal infections.
I had them in 2006 and had been experiencing stress at work after 2 promotions in a few months with no added authority. I had not not been at risk for HIV.
I had them in late 2007 due to stress of being out of work and left penniless in London after someone screwed up a payment. The woman I had the risk with was nursing the deep fissures in my hands and feet with tea tree oil and lavendar oil BEFORE we had any sexual contact. They healed AFTER I had the risk.
thanks everybody for the replies but this is isn't athlete's foot. Athlete's foot isn't red spots, AF is the tiny wound in between the toes.
this are red spots on my toes, spots I have NEVER ever had before and I have been under extreme stress in many other conditions.
I just found this on the CDC site in regards to syphilis.
Skin rash and mucous membrane lesions characterize the secondary stage. This stage typically starts with the development of a rash on one or more areas of the body. The rash usually does not cause itching. Rashes associated with secondary syphilis can appear as the chancre is healing or several weeks after the chancre has healed. The characteristic rash of secondary syphilis may appear as rough, red, or reddish brown spots both on the palms of the hands and the bottoms of the feet"
I wasn't talking about Athlete's Foot in my response. these were reddish/brown spots.
I've been tested for Syphilis well beyond the window period for all but the last bout of the rsh. For the last bout of the rash I had no risk of possible syphilis exposure.
I think your Doctor would have recognised a Secondary yphilis exanthema.
Were you given a course of antibiotics by your clinic?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.